Go Back   Pet forum for dogs cats and humans - Pets.ca > Discussion Groups - mainly cats and dogs > Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time!

Reply
 
Thread Tools Display Modes
  #1  
Old April 12th, 2003, 10:29 AM
Bassetmommy's Avatar
Bassetmommy Bassetmommy is offline
Junior Member
 
Join Date: Apr 2003
Location: Vancouver BC
Posts: 2
glucosamine

I have recently started my hip disphagic dog on glucosamine tabs and he's doing great so I figured it couldn't hurt to start the other one on it prophalacticaly... wrong, now he can't climb stairs and is having a hard time even walking I think he's sore in his back legs... Is this a side effect???? What can I do to make him more comfortable other than carrying him up and down the stairs to go outside? They are both BassetHounds and they were taking 1000mg a day with breakfast (40lbs) This is what the vet suggested. Thankyou for any help you can give me and my poor aching dog. He used to move as if he was an agility champ (wired for bassets I know) but now he can't even walk.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Forum Terms of Use

  • All Bulletin Board Posts are for personal/non-commercial use only.
  • Self-promotion and/or promotion in general is prohibited.
  • Debate is healthy but profane and deliberately rude posts will be deleted.
  • Posters not following the rules will be banned at the Admins' discretion.
  • Read the Full Forum Rules

Forum Details

  • Powered by vBulletin® Version 3.8.8
    Copyright ©2000 - 2017, vBulletin Solutions, Inc.
    vBulletin Optimisation by vB Optimise (Reduced on this page: MySQL 0%).
  • All times are GMT -5. The time now is 01:52 AM.